Announcement

Collapse

WELCOME TO OUR NEW HOME!

Hello MSWorld Members,

Welcome to our new home! We hope you love it as much as we do!


we promise.

to offer current and relevant information.

to grow a community built on positive and affirming support.

to showcase member creativity.

to provide safe chat rooms.

to provide well moderated forums.


we believe that what we give as a community comes back to us.

welcome to MSWorld on this journey through a different lens. together. we are msworld.
we are. community.


We appreciate your understanding as we finalize our new home. Our arcade is still currently under construction and won’t be available for a while. Thank you for your patience while we prepare a new and improved arcade for you.

enjoy our new home.

support reimagined.
See more
See less

Injection site issues

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

    Injection site issues

    Hi,
    I've taken Rebif for 11+ years and have had a few inj. site problems. I had my LAST injection on June 16 before I started Plegridy 2 week ago. The really odd thing is that a couple of days ago, that spot was extremely sore and hard, etc., more than 2 weeks later! It must be scar tissue or something, but am not certain. It is still painful to the touch or to bend over and when I stand up after sitting (it is in my stomach). This has not happened before.

    Has anyone had this problem and what should I do about it?

    Thanks!

    #2
    I have been on Rebif for about 5 months and started having injection site issues about 3 months in. I get terrible, huge red welts, sometimes bruising, and they take FOREVER to fade. I had the same problem with Copaxone which caused me to discontinue it. I am really liking the Rebif, so I don't want to stop. Have my 6 month check up at the MS Clinic tomorrow, so we will have to address it. I think I can live with the spots if there is no long term issues...but wow, it's ugly. I've tried everything imaginable to reduce the redness, nothing seems to work.

    Comment

    Working...
    X